Golden section quasigroups as special idempotent medial quasigroups
Havel, Václav ; Sedlářová, Miloslava
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 33 (1994), p. 43-50 / Harvested from Czech Digital Mathematics Library
Published online : 1994-01-01
Classification:  20N05
@article{120314,
     author = {V\'aclav Havel and Miloslava Sedl\'a\v rov\'a},
     title = {Golden section quasigroups as special idempotent medial quasigroups},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {33},
     year = {1994},
     pages = {43-50},
     zbl = {0845.20053},
     mrnumber = {1385745},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120314}
}
Havel, Václav; Sedlářová, Miloslava. Golden section quasigroups as special idempotent medial quasigroups. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 33 (1994) pp. 43-50. http://gdmltest.u-ga.fr/item/120314/

Toyoda K. On axioms of mean transformations and automorphic transformations of abelain groups, Tôhoku Math. Journ., 46 (1940), 239-251. (1940) | MR 0002144

Stein S. K. Homogeneous quasigroups, Pacif. Journ. Math., 14 (1964), 1092-1102. (1964) | MR 0170972 | Zbl 0132.26502

Volenec V. GS-quasigroups, Čas. pěst. mat., 115 (1990), 307-318. (1990) | MR 1071063 | Zbl 0715.20044